# SDR REXA2018061100482

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 28,105 hours, 25,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF TC53-160-604, 10K INSP, VERT POST RBL 27.00 AT FS 409+128 HAS A CRACK ON THE IB CHANNEL. CRACK EXTENDS UP FROM THE BOTTOM EDGE UP TO BUT NOT PAST 2ND RIVET UP. PERMANENTLY REPAIRED VERTICAL POST RBL 27.00 AT FS 409+128 IAW REO 601R-53-41-0056. THIS IS A MAJOR REPAIR.
